CBS 2019-20 schedule - Canadian TV, Computing and Home Theatre Forums
 
Digital Home Canada

Go Back   Canadian TV, Computing and Home Theatre Forums > Entertainment > What's On Television?
Home Forum Favourites Active Topics Help Register Today's Posts Search Calendar Advertise

Like Tree3Likes
Reply
LinkBack Thread Tools Search this Thread
Display Modes

Unread 2019-05-15, 10:53 AM   #1 (permalink)
Moderator
 
Join Date: Aug 2005
Location: Winnipeg, MB
Posts: 15,427
CBS 2019-20 schedule

The U.S. networks will be announcing their fall schedules this week. To get things started, here are the series from the current season:

Renewed: 48 Hours, 60 Minutes, Amazing Race, Big Brother, Blue Bloods, Bull, Criminal Minds (final), Elementary (final), FBI, God Friended Me, Hawaii Five-0, Instinct, MacGyver, Madam Secretary (final), Magnum P.I., Man With a Plan, Mom, NCIS, NCIS: Los Angeles, NCIS: New Orleans, The Neighborhood, SEAL Team, Survivor, S.W.A.T., Undercover Boss, Whistleblower, Young Sheldon

Canceled: The Big Bang Theory, Fam, Happy Together, Life in Pieces, Murphy Brown

TBA: Celebrity Big Brother, The Code, Million Dollar Mile, Ransom, The Red Line, TKO: Total Knock Out, The World's Best

Last edited by Dr.Dave; 2019-05-15 at 12:38 PM.
Dr.Dave is offline   Quick reply to this message
Sponsored Links
Advertisement
 
Unread 2019-05-15, 10:59 AM   #2 (permalink)
Moderator
 
Join Date: Aug 2005
Location: Winnipeg, MB
Posts: 15,427
CBS TELEVISION NETWORK 2019-2020 PRIMETIME SCHEDULE
(N=New, NTP=New Time Period) All Times ET/PT

MONDAY
8:00-8:30 PM THE NEIGHBORHOOD
8:30-9:00 PM BOB (HEARTS) ABISHOLA (N)
9:00-10:00 PM ALL RISE (N)
10:00-11:00 PM BULL

TUESDAY
8:00-9:00 PM NCIS
9:00-10:00 PM FBI
10:00-11:00 PM NCIS: NEW ORLEANS

WEDNESDAY
8:00-9:00 PM SURVIVOR
9:00-10:00 PM SEAL TEAM
10:00-11:00 PM S.W.A.T. (NTP)

THURSDAY
8:00-8:30 PM YOUNG SHELDON (NTP)
8:30-9:00 PM THE UNICORN (N)
9:00-9:30 PM MOM
9:30-10:00 PM CAROL'S SECOND ACT (N)
10:00-11:00 PM EVIL (N)

FRIDAY
8:00-9:00 PM HAWAII FIVE-0 (NTP)
9:00-10:00 PM MAGNUM P.I. (NTP)
10:00-11:00 PM BLUE BLOODS

SATURDAY
8:00-9:00 PM CRIMETIME SATURDAY
9:00-10:00 PM CRIMETIME SATURDAY
10:00-11:00 PM 48 HOURS

SUNDAY
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM GOD FRIENDED ME
9:00-10:00 PM NCIS: LOS ANGELES
10:00-11:00 PM MADAM SECRETARY (Final Season)

The new shows debuting later in the season include the dramas FBI: MOST WANTED and TOMMY as well as the comedy BROKE. Returning favorites include BIG BROTHER, CRIMINAL MINDS, MACGYVER, MAN WITH A PLAN, THE AMAZING RACE and UNDERCOVER BOSS.

See the Press Release for new program descriptions.

Madam Secretary is to end with its forthcoming ten-episode sixth season. (Deadline)
Dr.Dave is offline   Quick reply to this message
Unread 2019-06-14, 10:26 AM   #3 (permalink)
Moderator
 
Join Date: Aug 2005
Location: Winnipeg, MB
Posts: 15,427
CBS Announces Fall 2019-2020 Primetime Premiere Dates

Monday, Sept. 23
8:00-8:30 PM THE NEIGHBORHOOD (2nd Season Premiere)
8:30-9:00 PM BOB (HEARTS) ABISHOLA (SERIES DEBUT)
9:00-10:00 PM ALL RISE (SERIES DEBUT)
10:00-11:00 PM BULL (4th Season Premiere)

Tuesday, Sept. 24
8:00-9:00 PM NCIS (17th Season Premiere)
9:00-10:00 PM FBI (2nd Season Premiere)
10:00-11:00 PM NCIS: NEW ORLEANS (6th Season Premiere)

Wednesday, Sept. 25
8:00-9:30 PM SURVIVOR (90-Minute 39th Season Premiere)
9:30-11:00 PM BIG BROTHER (Live Season Finale)

Thursday, Sept. 26
8:00-8:30 PM YOUNG SHELDON (3rd Season Premiere)
8:30-9:00 PM THE UNICORN (SERIES DEBUT)
9:00-9:30 PM MOM (7th Season Premiere)
9:30-10:00 PM CAROL'S SECOND ACT (SERIES DEBUT)
10:00-11:00 PM EVIL (SERIES DEBUT)

Friday, Sept. 27
8:00-9:00 PM HAWAII FIVE-0 (10th Season Premiere)
9:00-10:00 PM MAGNUM P.I. (2nd Season Premiere)
10:00-11:00 PM BLUE BLOODS (10th Season Premiere)

Saturday, Sept. 28
8:00-10:00 PM CRIMETIME SATURDAY
10:00-11:00 PM 48 HOURS (33rd Season Premiere)

**Sunday, Sept. 29 - Football Doubleheader
7:30-8:30 PM 60 MINUTES (52nd Season Premiere)
8:30-9:30 PM GOD FRIENDED ME (2nd Season Premiere)
9:30-10:30 PM NCIS: LOS ANGELES (11th Season Premiere)

Wednesday, Oct. 2
8:00-9:00 PM SURVIVOR (Regular Time Period)
9:00-10:00 PM SEAL TEAM (3rd Season Premiere)
10:00-11:00 PM S.W.A.T. (3rd Season Premiere)

Sunday, Oct. 6
7:00-8:00 PM 60 MINUTES (Regular Time Period)
8:00-9:00 PM GOD FRIENDED ME (Regular Time Period)
9:00-10:00 PM NCIS: LOS ANGELES (Regular Time Period)
10:00-11:00 PM MADAM SECRETARY (6th Season Premiere)
dm_4u likes this.
Dr.Dave is offline   Quick reply to this message
 
Unread 2019-06-27, 10:15 AM   #4 (permalink)
Moderator
 
Join Date: Aug 2005
Location: Winnipeg, MB
Posts: 15,427
CBS announced that summer series BLOOD & TREASURE has been renewed for a second season. (Source)
Dr.Dave is offline   Quick reply to this message
Unread 2019-06-28, 10:51 AM   #5 (permalink)
Moderator
 
Join Date: Aug 2005
Location: Winnipeg, MB
Posts: 15,427
Pop TV, now fully owned by CBS Corporation, announced today that ONE DAY AT A TIME will continue with a new 13-episode fourth season premiering in 2020. Produced by Sony Pictures Television, the fourth season of ONE DAY AT A TIME will air exclusively on Pop.

As part of the innovative deal to pick up the new season, ONE DAY AT A TIME will also be broadcast on the CBS Television Network later in 2020, following its run on Pop. CBS was the home of the original series that aired over 40 years ago.

Full Press Release

Netflix showed the ONE DAY AT A TIME reboot for 3 seasons as a original series before they cancelled the show. Netflix will retain streaming rights to seasons 1-3, but Sony has the international distribution rights for linear TV, so a Canadian channel may pick up the series.
whitbyterry likes this.
Dr.Dave is offline   Quick reply to this message
Unread 2019-07-18, 02:47 PM   #6 (permalink)
Moderator
 
Join Date: Aug 2005
Location: Winnipeg, MB
Posts: 15,427
THE 42nd ANNUAL KENNEDY CENTER HONORS will be broadcast Sunday, Dec. 15 (8:00-10:00 PM, ET/PT) on CBS. (Source)

THE 62ND ANNUAL GRAMMY AWARDS will be broadcast live from STAPLES Center in Los Angeles, Sunday, Jan. 26, 2020 (8:00-11:30 PM, live ET/5:00-8:30 PM, live PT) on CBS. (Source)
Dr.Dave is offline   Quick reply to this message
Unread 2019-08-04, 03:11 AM   #7 (permalink)
Moderator
 
Join Date: Aug 2005
Location: Winnipeg, MB
Posts: 15,427
CBS Renews "Love Island" Season Two for Summer 2020
Dr.Dave is offline   Quick reply to this message
Unread 2019-08-20, 05:34 PM   #8 (permalink)
Moderator
 
Join Date: Aug 2005
Location: Winnipeg, MB
Posts: 15,427
CBS has reached a new agreement with James Corden to continue to host THE LATE LATE SHOW through August 2022. (Source)
Dr.Dave is offline   Quick reply to this message
Unread 2019-08-26, 05:45 PM   #9 (permalink)
Moderator
 
Join Date: Aug 2005
Location: Winnipeg, MB
Posts: 15,427
LIP SYNC TO THE RESCUE, a new special featuring first responders, will be broadcast Monday, Sept. 9 (8:00-9:00 PM, ET/PT). (Source)
Dr.Dave is offline   Quick reply to this message
Unread 2019-08-28, 10:43 AM   #10 (permalink)
Moderator
 
Join Date: Aug 2005
Location: Winnipeg, MB
Posts: 15,427
CBS FALL PREVIEW SHOW will be broadcast Monday, Sept. 9 (9:00-9:30 PM, ET/PT), highlighting the Network's five new fall programs. (Source)

----

CBS ANNOUNCES SEASON PREMIERE DATES FOR ENTIRE DAYTIME LINEUP

THE YOUNG AND THE RESTLESS Tuesday, Sept. 3, weekdays (12:30-1:30 PM, ET/11:30 AM-12:30 PM, PT)
THE TALK Monday, Sept. 9, weekdays (2:00 PM, ET/1:00 PM, PT/CT)
THE BOLD AND THE BEAUTIFUL Monday, Sept. 16, weekdays (1:30 PM-2:00 PM, ET/12:30-1:00 PM, PT)
THE PRICE IS RIGHT Monday, Sept. 23, weekdays (11:00 AM-12:00 PM, ET/10:00-11:00 AM, PT).
LET’S MAKE A DEAL Monday, Sept. 23, weekdays (check local listings)
Dr.Dave is offline   Quick reply to this message
Unread 2019-09-05, 02:39 PM   #11 (permalink)
Moderator
 
Join Date: Aug 2005
Location: Winnipeg, MB
Posts: 15,427
CBS has renewed BIG BROTHER for its 22nd season to be broadcast in summer 2020. Julie Chen Moonves will return as host. (Source)
dm_4u likes this.
Dr.Dave is offline   Quick reply to this message
Unread 2019-09-10, 02:26 PM   #12 (permalink)
Moderator
 
Join Date: Aug 2005
Location: Winnipeg, MB
Posts: 15,427
The 55TH ACADEMY OF COUNTRY MUSIC AWARDS will broadcast LIVE from the MGM Grand Garden Arena in Las Vegas Sunday, April 5, 2020 (8:00-11:00 PM, live ET/delayed PT) on CBS. (Source)
Dr.Dave is offline   Quick reply to this message
Unread 2019-09-20, 12:35 PM   #13 (permalink)
Moderator
 
Join Date: Aug 2005
Location: Winnipeg, MB
Posts: 15,427
THE 74th ANNUAL TONY AWARDS will be broadcast live from Radio City Music Hall in New York City, Sunday, June 7, 2020 (8:00-11:00 PM, live ET/delayed PT.) The nominations will be announced on April 28, 2020. (Source)
Dr.Dave is offline   Quick reply to this message
Unread 2019-10-19, 02:02 PM   #14 (permalink)
Moderator
 
Join Date: Aug 2005
Location: Winnipeg, MB
Posts: 15,427
CBS announced a new contract extension with Stephen Colbert to continue as host of the THE LATE SHOW with STEPHEN COLBERT through August 2023. (Source)
Dr.Dave is offline   Quick reply to this message
Unread 2019-10-23, 12:34 PM   #15 (permalink)
Moderator
 
Join Date: Aug 2005
Location: Winnipeg, MB
Posts: 15,427
CBS has ordered additional episodes of all five of its freshman series. Drama Evil, which was designed to produce 13-episode seasons, has been renewed for a second season to premiere in 2020-2021. New drama All Rise and comedies Carol’s Second Act, The Unicorn and Bob ♥ Abishola all have received back orders for the 2019-2020 broadcast season. CBS calls them full-season orders, although rumors are that Bob ♥ Abishola received a Back 9 pickup and the others are about five episode each. (Deadline)
Dr.Dave is offline   Quick reply to this message
Reply

Tags
cbs , schedule

Quick Reply
Message:
Options

Register Now

In order to be able to post messages on the Canadian TV, Computing and Home Theatre Forums forums, you must first register.
Please enter your desired user name, your email address and other required details in the form below.
User Name:
Password
Please enter a password for your user account. Note that passwords are case-sensitive.
Password:
Confirm Password:
Email Address
Please enter a valid email address for yourself.
Email Address:

Log-in



Posting Rules
You may post new threads
You may post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On


 
Powered by vBadvanced CMPS v3.2.3

All times are GMT -4. The time now is 03:26 PM.

Search Digital Home


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
User Alert System provided by Advanced User Tagging (Pro) - vBulletin Mods & Addons Copyright © 2019 DragonByte Technologies Ltd.
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2019 DragonByte Technologies Ltd.